# SDR 05182006B

- Difficulty date: May 15, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N243CJ
- Make and model: Beech 1900D
- Aircraft serial: UE43
- Aircraft time: 20,977 hours, 32,452 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Warning Switch
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING T/O ROLL, LEFT LOW ANNUNCIATOR ILLUMINATED.  COULD NOT DUPLICATE DISCREPANCY.  AS A PRECAUTION, INSPECTED RELATED C/B, DISCONNECTED CLEANED VISUALLY INSPECTED AND RECONNECTED LOW LEVEL SENSOR CANNON PLUG SUMPED LT WING FUEL TANKS, SYSTEM OPS CHECK GOOD.
